Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Using Betnovate for pimples. Suggest home remedies

Dear doctor I have been using Betnovate N skin cream on my face to get rid of pimples .Now it s very difficult to leave it.When I stop using it (for 3 to 4 days) my skin starts itching n small small eruptions comes.i really feel angry on me for being such stupid n brainless.Sir please suggest sum home remedies for this.i really want ur help to get out of this problem?My family wil get angry if they know about it.And sir I have using this cream since 10 years.please help
Asked On : Thu, 4 Oct 2012
Answers:  1 Views:  974
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response
Hi deepti,

Acne is caused by hormonal disturbance.Betnovate N is a steroid and it aggravates acne .It should not be used for acne.Stop using it immediately or your face will be damaged permanantly.

Acne is treatable. Please dont use self medication.
Please visit a good dermatologist who can assess your face and offer you correct treatment.

For treatment of acne you can,

You can apply topical antibiotic creams like Clindamycin or erythromycin. If acne are severe then you can take oral antibiotics.
Apart from oral antibiotics, you need to keep your face clean by washing with a mild soap or acne face wash( like cetaphil) at least twice a day. You should avoid picking or pressing the acne. You can also use Benzoyl peroxide 5% lotion or gel once at bedtime after consulting your doctor.

Other treatment options include retinoids, cortisone injections, chemical peels and laser treatment. Normally a combination of treatments is followed and if nothing proves effective then dermabrasion and laser therapy are useful.

Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries.

Wishing you good health.

Answered: Fri, 5 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor